MathSciNet Relay Station
MathSciNet bibliographic data
MR1295494 (95h:47076) 47H09 (47H06 47H10 47H20)
Tan, K.-K.; Xu, Hong Kun Continuous representations of semitopological semigroups as nonexpansive mappings on Banach spaces. Comm. Appl. Nonlinear Anal. 1 (1994), no. 3, 73–78.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement